Blue Lights and Sirens… Again…

on

I really have started a nice post about actually escaping John Radcliffe last Tuesday – however, it’s all been a bit of a nightmare since then.

Just for a bit of background, since being home Dominic has had issues with Vomiting, insomnia, withdrawal and completely inconsolable crying – for no reason we’ve been able to identify.

I thought it might be just withdrawal and that the weaning of the clonadine was just too fast – however, his breathing has been getting more laboured too. He has a stridor now most of the time, but he’s also developed an upper airway wheeze.

Anyway, this evening we took him back to the Drs. Since last Tuesday, I’ve been to the GP twice and even came to the hospital all day Sunday because something just hasn’t been right… every time, Dominic has displayed exactly 0 symptoms. Right up until tonight, but even then he was absolutely fine, we got out to the car and had to go back in for them to witness what was going on.

This time was also one of the worst we’ve seen. He started crying, wheezing, went blue – blue lips, tongue – the whole central system. Massive tachycardia- 248bpm, sats in low 70s.

So, cue 999 from the nurse at the GP surgery, oxygen and straight to Resus and the from there to HDU on Paddington Ward.

We got blue lights AND sirens this time… Sigh…

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s